Stochastic heat equations with values in a Riemannian manifold

Röckner M, Wu B, Zhu R, Zhu X (2018)
Rendiconti Lincei - Matematica e Applicazioni 29(1): 205-213.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The main result of this note is the existence of martingale solutions to the stochastic heat equation (SHE) in a Riemannian manifold by using suitable Dirichlet forms on the corresponding path/loop space. Moreover, we present some characterizations of the lower bound of the Ricci curvature by functional inequalities of various associated Dirichlet forms.
Stichworte
Stochastic heat equation; Ricci curvature; functional inequality; quasi-regular Dirichlet form
Erscheinungsjahr
2018
Zeitschriftentitel
Rendiconti Lincei - Matematica e Applicazioni
Band
29
Ausgabe
1
Seite(n)
205-213
ISSN
1120-6330
eISSN
1720-0768
Page URI
https://pub.uni-bielefeld.de/record/2920290

Zitieren

Röckner M, Wu B, Zhu R, Zhu X. Stochastic heat equations with values in a Riemannian manifold. Rendiconti Lincei - Matematica e Applicazioni. 2018;29(1):205-213.
Röckner, M., Wu, B., Zhu, R., & Zhu, X. (2018). Stochastic heat equations with values in a Riemannian manifold. Rendiconti Lincei - Matematica e Applicazioni, 29(1), 205-213. doi:10.4171/RLM/801
Röckner, M., Wu, B., Zhu, R., and Zhu, X. (2018). Stochastic heat equations with values in a Riemannian manifold. Rendiconti Lincei - Matematica e Applicazioni 29, 205-213.
Röckner, M., et al., 2018. Stochastic heat equations with values in a Riemannian manifold. Rendiconti Lincei - Matematica e Applicazioni, 29(1), p 205-213.
M. Röckner, et al., “Stochastic heat equations with values in a Riemannian manifold”, Rendiconti Lincei - Matematica e Applicazioni, vol. 29, 2018, pp. 205-213.
Röckner, M., Wu, B., Zhu, R., Zhu, X.: Stochastic heat equations with values in a Riemannian manifold. Rendiconti Lincei - Matematica e Applicazioni. 29, 205-213 (2018).
Röckner, Michael, Wu, Bo, Zhu, Rongchan, and Zhu, Xiangchan. “Stochastic heat equations with values in a Riemannian manifold”. Rendiconti Lincei - Matematica e Applicazioni 29.1 (2018): 205-213.